# SDR AALA20101206LAX02

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 62,741 hours, 17,756 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 20,352 hours, 5,114 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX  - INFLIGHT SFO-HNL. CREW REPORTED LEFT BLEED OFF LIGHT ILLUMINATED ON CLIMBOUT.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRESSURE REGULATING AND SHUT-OFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
